Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


HIV/AIDS and eyesight
May 20, 2006

Can having this disease cause problems with my eyesight and if so how do I determine if it is due to the disease or just getting older?

Response from Dr. Young

Thanks for your post.

Changes in vision can happen with normal aging (like me) or by a number of medical (and sometimes HIV-related) complications. It's pretty difficult (actually impossible) to distinguish between these two possiblities via internet.

Having your doctor look at your eyes (or an ophthamologist) is a good idea; we typically refer our patients with low CD4 counts (less than 200) to see an ophthamologist.

Hope this helps. BY



Previous
search for a provider
Next
Hives

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement